Nauseous from tums?

Anyone feel like tums make you sick I've been noticing when I go to bed w/ heartburn and take tums, the next morning I feel super sick... Yesterday morning I was fine...(no heartburn night before) But I had heartburn last night so I took some tums and feel super sick...
REPLIES
By: BabyBumpUser
Member since Sep 03, 2011
Posted: on Sep 16, 2011
Yes, Tums made me very nauseous with my first pregnancy! I had awful heartburn with my first daughter, and at first Tums helped a bit, but then it began to make me nauseous shortly after taking it. I began to drink milk instead...too much milk! With my daughter I ate a ton every day, which probably contributed to my heartburn. With this pregnancy I just eat when I am hungry, and I tend to eat smaller meals, which results in much less heartburn :)
By: BabyBumpUser
Member since Mar 07, 2011
Posted: on Sep 16, 2011
I've taken so many Tums this pregnancy that they are starting to make me nauseous. I love Pepcid AC, but it doesn't work when I have heartburn right NOW! Try drinking some water or eating something to help wash out the taste and feel.

Mobile View | Full Site